# SDR HEEA096018

- Difficulty date: June 22, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 7,983 hours
- Engine: Ge CT72A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5044T08P10
- Part serial: COM06012
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

WHILE HOVERING FOR TAKEOFF,NR 2 MGT STARTING RISING.  MGT SPIKED AT 933 DEGREES THREE TIMES, THEN STAYED AT 933 DEGREES.  AIRCRAFT WAS SENT DOWN AND MGT RETURNED TO NORMAL FLAT PITCH.
